# SDR 05FDEA01483

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, LT TRUNNION SUPPORT FITTING PILLOW BLOCK EMITTING RUST.  REMOVED AND REPLACED PER CMM 32-15-01.  PILLOW BLOCK ASSEY REMOVED AND REPLACED PER CMM 32-15-01.
